Lybrate.com has an excellent community of General Surgeons in India. You will find General Surgeons with more than 33 years of experience on Lybrate.com. You can find General Surgeons online in Chennai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Laparoscopic Cholecystectomy Procedure
Treatment of Lumpectomy
Treatment of Bone Marrow Transplantation
Kidney Stones Treatment
Male Breast Reduction Treatment
Accident Injuries Treatment
Gastric Bypass Surgery
Prostate Laser Surgery
Urinary Incontinence Surgery
Stem Cell Transplant
Post Induction Therapy
Post Induction Transplant
Varicose Vein Laser Treatment
Submit a review for Dr. C M Kishor ReddyYour feedback matters!
I have skin itching problem. At night, my skin starts itching. This irritates me a lot. I am suffering for almost one month. I never consulted any doctor. Please suggest me best medicines to cure it.
My face skin has become so dull with wrinkles and dark circle around my eyes m so worried could you suggest any medical treatment or any home remedy so that I get rid off this problems.
When I am seeing my face in the mirror it looks a bit oldish sice few months .how can I make my face glow , look fresh and younger since I am just 20 years old.
My father is 74 years old, diagnosed with Prostate cancer (life changed after biopsy) Hi, My father is 74 years old and was doing great and very healthy. With frequent urination issue, we went and found that prostate was enlarged and they suggested to biopsy though his PSA was not so high (7ng/ml). Post biopsy (which was anyways negative/benign for prostate cancer), everything got changed,
I am 19 year boy and I want very fairer looking skin. I am very dark please suggest me some capsules or tablets to become fairer.
I am taking Marijuana from last before 4years. And my face is look is somewhat dull and blackish. And how should I avoid this drug addiction? And about skin problems also. Please advise me.
I have black spot as well as pimples on my back. I used scar removal cream for 5 months but didn't see any changes. What should I do?
I am 17 years old and I have a small black spot on my lower lips for around 11-12 years. I don't smoke or remain the sun for too long also I'm not suffering from any other kind of disease I guess it occurred because I used to bite my lips in my childhood. How can I remove it?
Drug eruptions are mild to severe skin conditions, where the skin shows some form of drug induced adverse reaction, which may be visible or not visible, but causes discomfort, pain, visible lesions and hives or rashes, etc. on the patient's body or some areas of the skin. This is caused when a drug given, for some reason, causes side effect or extra reaction. Often drug reactions are not serious or fatal except in some cases and can be controlled once the causative drug is withdrawn from administration.
Types of drug eruptions:
The common drug eruption types are as follows:
Type 1- Urticaria, anaphylaxis, or angio-oedema, which happens due to mediation of IgE and protein such as insulin.
Type 2- Purpura and haemolysis induced by a cytotoxic reaction for the administration of sulfonamides, penicillin, rifampin and cephalosporins.
Type 3- Due to the action of sulfonamides, salicylates, and chlorpromazine a complicated reaction develops resulting in serum sickness, vasculitis and urticaria.
Type 4- These reactions, which are caused by the hypersensitivity of cells and come in a delay cause photoallergic reactions, contact dermatitis, or exanthematous reactions. They are most common types of reactions and occur when the drug is applied topically.
All of these types show how drugs can cause several different types of reactions. Though eruptions are visible on skin, some discomforts are not visible, and then it takes time for diagnosis. However, diagnosis of the reason behind drug eruptions has to be done as soon as possible to avoid further serious types of reactions like anaphylaxis and angioedema.
Managing drug eruptions
Management of drug eruptions has to be tactful. Often drugs are taken by patients who have a lot of problems, or sickness, and are not fully fit. Moreover, they take not just one drug, but a bunch of drugs for several problems in the body. Therefore, to understand which drug caused the problem and discontinue that one is often a challenge. However, it has been seen that discontinuing the affecting drug really helps to get the eruptions eliminated after some time. However, to stop a drug when it is most needed for a certain problem or cure and that too by diagnosing the exact drug takes some time and needs experimentation from the medical caregiver or doctor.
While the drug is still continued, treatment with antihistamines, epinephrine and corticosteroids is done to relieve the patient from the pain and discomfort. If antibiotics are given to the patient, they are stopped to see how the body reacts. To avoid an eruption sometimes premedication can be done to soothe the eruptions in case of patients with a drug eruption history.